×

On passage to the limit in nonlinear variational problems. (English. Russian original) Zbl 0791.35036

Russ. Acad. Sci., Sb., Math. 76, No. 2, 427-459 (1993); translation from Mat. Sb. 183, No. 8, 47-84 (1992).
See the review in Zbl 0767.35021.

MSC:

35J55 Systems of elliptic equations, boundary value problems (MSC2000)
49J45 Methods involving semicontinuity and convergence; relaxation
35B27 Homogenization in context of PDEs; PDEs in media with periodic structure
49L99 Hamilton-Jacobi theories

Citations:

Zbl 0767.35021
PDF BibTeX XML Cite
Full Text: DOI